Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 08 > No. 1


Finite Rings with Large Anticommuting Probability

PP: 13-25
S. M. Buckley, D. MacHale, Y. Zelenyuk,
We investigate the set of values attained by Prac(R), the probability that a random ordered pair of elements in a finite ring R has zero Jordan product. In particular, we find all possible values of Prac(R) in [15/32,1].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved